MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNIH LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNIH LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result obtained on a dimension vista 500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the event.Hsc concluded that based on the information provided in this complaint, the event was an operator use error.The operator did not enter the correct tnih assay correlation factors.Removal of the incorrect tnih assay correlation factors resolved the issue.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely elevated loci high-sensitivity troponin i (tnih) patient sample result was obtained on a dimension vista 500 system.The discordant result was reported to the physician(s).The sample result was questioned and the sample was reprocessed after removal of correlation factors of the tnih assay.A lower result was obtained and a corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated patient tnih result.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNIH LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key12633253
Report Number2517506-2021-00286
Device Sequence Number4290053
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number21176BC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1